Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2016 | Journal Article | LibreCat-ID: 52747
S. Borgwardt, T. Mailis, R. Peñaloza, and A.-Y. Turhan, “Answering Fuzzy Conjunctive Queries Over Finitely Valued Fuzzy Ontologies,” Journal on Data Semantics, vol. 5, no. 2, pp. 55–75, 2016, doi: 10.1007/s13740-015-0055-y.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 52803
S. Borgwardt, T. Mailis, R. Peñaloza, and A.-Y. Turhan, “Answering Fuzzy Conjunctive Queries Over Finitely Valued Fuzzy Ontologies,” Journal on Data Semantics, vol. 5, no. 2, pp. 55–75, 2016, doi: 10.1007/s13740-015-0055-y.
LibreCat
| DOI